# SDR FDEA202302220332

- Difficulty date: February 22, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N944FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24497
- Aircraft time: 62,825 hours, 25,203 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Engine
- Part number: RB211535E4
- Part serial: 31761
- Condition: Failed
- Location: N/A
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, K, O
- Precautionary procedure: A

## Discrepancy

PDIS  944     79-01  0275     22FEB23  RSW  OPEN  U  IN FLIGHT AT FL390 NOTICED  R ENG OIL PRESS  DISCREET LIGHT FLICKERING. ON EICAS NOTICED OIL  QUANTITY 0, ALL OTHER ENGINE INDICATIONS APPEARED  NORMAL. FOLLOWED QRH WHICH DIRECTED US TO  REDUCE  THROTTLE AND EVENTUALLY SHUT DOWN RIGHT ENGINE.  DECLARED EMERGENCY, DIVERTED, LANDED IN RSW.  ***EMERGENCY DECLARED***  ENG IS APPROVED FOR REMOVAL  OPS CHECK GOOD,                                   LEAK CHECK GOOD, OK FOR SERVICE
